MathSciNet Relay Station
MathSciNet bibliographic data
MR216229 (35 #7064) 42.10 (46.00)
Rosenthal, Haskell P. On trigonometric series associated with weak$\sp{\ast} $ closed subspaces of continuous functions. J. Math. Mech. 17 1967 485–490.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement